Difficulty Defecating During Pulmonary TB Treatment?
I want to ask, I am 29 years old with pulmonary tuberculosis, the treatment period is 5 months, but my symptoms are difficult to defecate. My facets are bullet bullet like marbles, is there any connection to the tuberculosis age too? tb intestine
TB / tuberculosis can affect the lungs and can be outside the lungs / extra lungs. Pulmonary TB causes symptoms in the form of a long cough for more than 3 weeks, bloody cough, decreased appetite, weight loss, fever, night sweats, shortness of breath, and chest pain. Handling of pulmonary TB is with anti-tuberculosis / OAT drugs for at least 6 months. Your treatment is almost complete, you should continue to consume OAT as directed by your doctor and take control when the specified schedule yes.
As for intestinal TB, intestinal TB is extra-pulmonary TB with several symptoms including weight loss, decreased appetite, flatulence, a lump in the stomach, difficulty defecating, fever, abdominal pain, and a hard palpable stomach. Handling of intestinal TB also with anti-tuberculosis / OAT drugs.
Complaints about round bowels such as marbles are not necessarily related to TB. Are you having difficult bowel movements? Changes in stool can be influenced by food consumed, fluid intake, activity and exercise, psychological conditions, and digestive disorders.
For the time being you can try to improve your lifestyle as follows:
Drink plenty of water 2-3 liters / day Consumption of healthy foods and high in fiber and multiply vegetables and fruits Regular exercise Get enough rest Manage stress well Don't ignore desires CHAPTER If with the tips above there is no change in feces or you just experience other complaints, You should file this complaint with your doctor when you control TB. The doctor will then conduct further tests to ascertain your condition and provide treatment if needed yes.
Hope it helps you,